# SDR ZZDA2011882

- Difficulty date: October 17, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 200, LBL 5 TO RBL 5, CORRODED.  ACCOMPLISHED FLOORBEAM REPLACEMENT PER SRM 51-41-02.
